Facebook Pixel
EmpowHER Guest

The pill and sex

By Anonymous April 19, 2015 - 3:04am
Rate This

I've been on the pill for close to 6 months now and last month I skipped my period for the first time now it's half way through the next month and I felt like I need to have a Period so I started the sugar pills. It's now into the 4th day of sugar pills and the only sign of blood was after me and my partner had sex. Straight after I went to the bathroom and a little bit of blood came out but nothing more. Still haven't got my period and no signs of tender breasts or cramps... What does this mean?

Add a Comment1 Comments


Hello and thank you for sharing your question.

You probably need to switch to a birth control pill with a stronger hormonal dosage. When the hormones are not strong enough, your period does not stay regular.

The other option would be that if you missed a pill or too, you could have potentially conceived.  But there is only a very small chance of that.  You can take a pregnancy test to rule our that possibility though.


April 19, 2015 - 1:31pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!